# SDR CALA2011053100406

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 40,570 hours, 13,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER ECRA 5330-04134 INITIATE DIP FOR PERMANENT REPAIR.  PER ECRA 5330-04134 TO ACCOMPLISH PERMANENT REPAIR WITHIN 24 MONTHS FROM MAY 28 2011.  PLANNING TO CONTACT ESC AFTER 21 MONTHS BEFORE 22 MONTHS FOR PERMANENT REPAIR INSTRUCTION.  FUSELAGE SKIN DAMAGED AT EXT PWR DOOR.  PER ECRA 5330-04134 COMPLETED REPAIR. W/I 24 MONTHS FROM 28MAY11, C/W PERMANENT REPAIR.  PLANNING TO CONTACT ESC AFTER 21 MONTHS BUT BEFORE 22 MONTHS FOR REPAIR.
